Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 83

All articles in this issue are freely accessible.

Second order necessary conditions of optimality for stochastic systems with variable delay
Ch. A. Agayeva.
Theor. Probability and Math. Statist. 83 (2011), 1-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768844
A bound for the distance between fractional Brownian motion and the space of Gaussian martingales on an interval
O. L. Banna and Yu. S. Mishura.
Theor. Probability and Math. Statist. 83 (2011), 13-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768845
Estimation and inference of the vector autoregressive process under heteroscedasticity
T. Bodnar and T. Zabolotskyy.
Theor. Probability and Math. Statist. 83 (2011), 27-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768846
Law of the iterated logarithm for solutions of stochastic equations
D. S. Budkov and S. Ya. Makhno.
Theor. Probability and Math. Statist. 83 (2011), 47-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768847
Weak convergence of sequences from fractional parts of random variables and applications
Rita Giuliano.
Theor. Probability and Math. Statist. 83 (2011), 59-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768848
An approximation of $L_{p}(Ω)$ processes
O. E. Kamenshchikova and T. O. Yanevich.
Theor. Probability and Math. Statist. 83 (2011), 71-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768849
Limit theorems for difference additive functionals
Yu. M. Kartashov.
Theor. Probability and Math. Statist. 83 (2011), 83-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768850
Sample continuity and modeling of stochastic processes from the spaces $D_{V,W}$
Yu. V. Kozachenko and O. M. Moklyachuk.
Theor. Probability and Math. Statist. 83 (2011), 95-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768851
Continuous dependence of solutions of stochastic differential equations driven by standard and fractional Brownian motion on a parameter
Yu. S. Mishura, S. V. Posashkova and S. V. Posashkov.
Theor. Probability and Math. Statist. 83 (2011), 111-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Asymptotic expansion for transport processes in semi-Markov media
A. A. Pogorui and Ramón M. Rodríguez-Dagnino.
Theor. Probability and Math. Statist. 83 (2011), 127-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768853
Convergence of reward functionals in a reselling model for a European option
M. S. Pupashenko.
Theor. Probability and Math. Statist. 83 (2011), 135-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768854
Convergence of series of Gaussian Markov sequences
M. K. Runovska.
Theor. Probability and Math. Statist. 83 (2011), 149-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768855
Properties of trajectories of a multifractional Rosenblatt process
Georgiĭ Shevchenko.
Theor. Probability and Math. Statist. 83 (2011), 163-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768856
Conditions for the consistency of the total least squares estimator in an errors-in-variables linear regression model
S. V. Shklyar.
Theor. Probability and Math. Statist. 83 (2011), 175-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768857
On the distribution of storage processes from the class $V(𝜑,𝜓)$
R. E. Yamnenko and O. S. Shramko.
Theor. Probability and Math. Statist. 83 (2011), 191-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2768858